# SDR DALA1147503272

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 29,711 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT ROWS OF FIRST CLASS AND FIRST TWO ROWS IN COACH INOPERATIVE.  MAINTENANCE REPLACED EPSU AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
